MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
68 year old female was implanted on (b)(6) 2023.They were seen at their 4 week activation appointment on (b)(6) 2023.There were no isses noted related to healing of the incision and they were cleared by the implanting physician for activation.On (b)(6) 2023, the patient called into the physician's offices to report observed signs of an infection (i.E.Redness and puss) and includes a picture of the site.The patient was prescribed antibioticis (augmentin).The implanting physician notified vtc sales personnel at this time.Updates for the patient were given to vtc on (b)(6) 2023 that the incision site and infection were "looking much better".Update on (b)(6) 2023, implanting physician communicated that the incision has "healed well" and "has no redness".

Brand Name
ECOIN PERIPHERAL NUEROSTIMULATOR
Common Device Name
ECOIN
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia 91355
Manufacturer Contact
jacquelynn urso-bernick
28464 westinghouse place
valencia 91355
8333264687
MDR Report Key17487994
Report Number3010878085-2023-00005
Device Sequence Number20644577
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220607(17)230607
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Catalogue Number1011-1422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale